Finite difference methods for the generalized Huxley and Burgers-Huxley equations

Bilge Inan

Abstract


In this paper, explicit exponential finite difference methods arepresented to solve the generalized forms of Huxley andBurgers-Huxley equations. These schemes allows to handle any valuesof $\delta$. The accuracy of the numerical solutions indicates thatthe methods are well suited for the solution of the generalizedHuxley and the generalized Burhgers-Huxley equations.

Keywords


The generalized Huxley equation, The generalized Burgers-Huxley equation, finite difference method, explicit exponential finite difference method

Full Text:

PDF

References


X. Y. Wang, Z. S. Zhu, Y. K. Lu, Solitary wave solutions of the generalized

Burgers-Huxley equation, J. Phys. A: Math. Gen. 23 (1990)

-274.

I. Hashim, M. S. M. Noorani, B. Batiha, A note on the Adomian decomposition

method for the generalized Huxley Equation, Appl. Math.

Comput. 181 (2006) 1439-1445.

S. H. Hashemi, H. R. Mohammadi Daniali, D. D. Ganji, Numerical

simulation of the generalized Huxley equation by He’s homotopy perturbation

method, Appl. Math. Comput. 192 (2007) 157-161.

B. Batiha, M. S. M. Noorani, I. Hashim, Numerical simulation of the

generalized Huxley equation by He’s variational iteration method, Appl.

Math. Comput. 186 (2007) 1322-1325.

K. Hemida, M. S. Mohamed, Application of homotopy analysisi method

to fractional order generalized Huxley equation, J. Appl. Func. Analy.

( 2012) 367-372.

I. Hashim, M. S. M. Noorani, M. R. Said Al-Hadidi, Solving the generalized

Burgers-Huxley Equation using the Adomian decomposition

method, Math. Comput. Model. 43 (2006) 1404-1411.

M. Javidi, A numerical solution of the generalized Burger’s-Huxley equation

by pseudospectral method and Darvishi’s preconditioning, Appl.

Math. Comput. 175 (2006) 1619-1628.

M. Javidi, A numerical solution of the generalized Burger’s-Huxley equation

by spectral collocation method, Appl. Math. Comput. 178 (2006)

-344.

M. T. Darvishi, S. Kheybari, F. Khani, Spectral collocation method

and Darvishi’s preconditionings to solve the generalized Burgers-Huxley

equation, Commun. Nonlinear Sci. Numer. Simul. 13 (2008) 2091-2103.

B. Batiha, M. S. M. Noorani, I. Hashim, Application of variational iteration

method to the generalized Burgers-Huxley equation, Chaos Soliton

Fract. 36 (2008) 660-663.

M. Sari, G. G¨urarslan, Numerical solutions of the generalized Burgers-

Huxley equation by a differential quadrature method, Math. Probl. Eng.

, doi: 10.1155/2009/370765.

A. J. Khattak, A computational meshless method for the generalized

Burger’s-Huxley equation, Appl. Math. Model. 33 (2009) 3218-3729.

M. Javidi, A. Golbabai, A new domain decomposition algorithm for

generalized Burger’s-Huxley equation based on Chebyshev polynomials

and preconditioning, Chaos Soliton Fract. 39 (2009) 849-857.

J. Biazar, F. Mohammadi, Application of differential transform method

to the generalized Burgers-Huxley equation, Appl. Appl. Math. 5 (2010)

-1740.

A. G. Bratsos, A fourth order improved numerical scheme for the generalized

Burgers-Huxley equation, American J. Comput. Math. 1 (2011)

-158.

˙I. C¸ elik, Haar wavelet method for solving generalized Burgers-Huxley

equation, Arab J. Math. Sci. 18 (2012) 25-37.

M. El-Kady, S. M. El-Sayed, H. E. Fathy, Development of Galerkin

method for solving the generalized Burger’s Huxley equation, Math.

Probl. Eng. 2013, doi: 10.1155/2013/165492.

A. M. Al-Rozbayani, Discrete Adomian decomposition method for solving

Burger’s-Huxley Equation, Int. J. Contemp. Math. Sci. 8 (2013)

-631.

M. C. Bhattacharya, An explicit conditionally stable finite difference

equation for heat conduction problems, Int. J. Num. Meth. Eng. 21

(1985) 239-265.

M. C. Bhattacharya, Finite difference solutions of partial differential

equations, Commun. Appl. Numer. Meth. 6 (1990) 173-184.

R. F. Handschuh, T. G. Keith, Applications of an exponential finitedifference

technique, Numer. Heat Transfer. 22 (1992) 363-378.

A. R. Bahadır, Exponential finite-difference method applied to

Korteweg-de Vries equation for small times, Appl. Math. Comput. 160

(2005) 675-682.

B. ˙Inan, A. R. Bahadır, An explicit exponential finite difference method

for the Burgers’ equation, European Int. J. Sci. Tech. 2 (2013) 61-72.

H. N. A. Ismail, K. Raslan, A. A. A. Rabboh, Adomian decomposition

method for Burger’s–Huxley and Burger’s–Fisher equations, Appl.

Math. Comput. 159 (2004) 291–301.


Refbacks

  • There are currently no refbacks.